# SDR ASAA2014070808493

- Difficulty date: July 8, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 42,894 hours, 16,509 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 20373771008
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN NEXT TO L2 DOOR IS MISSING COVER.  ACFT GROUNDED. REPLACED EXIT SIGN COVER NEXT TO L-2 DOOR.
